# SDR 01FDEA00189

- Difficulty date: March 14, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65861685
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER FLANGE OF FLOORBEAM BS 1010 CORRODED BEYOND LIMITS.  *S/D*  REMOVED, REPLACED AND FAB PER IAW FEDEX SRM 53-10-8.
